MathSciNet Relay Station
MathSciNet bibliographic data
MR2361877 (2008k:11010) 11A55 (37A45 37D20)
Jenkinson, Oliver On sums of powers of inverse complete quotients. Proc. Amer. Math. Soc. 136 (2008), no. 3, 1023–1027 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement